Weakly θ-I-Closed Sets and Weakly θ-I-continuous functions with respect to an Ideal Topological Spaces
DOI:
https://doi.org/10.23755/rm.v45i0.1016Keywords:
θ-I-cld, wθ-I-cld, wθ-I-openfunction, wθ-I-continuousAbstract
In this paper, we introduce \breve{\theta}-\mathcal{I}-closed sets, \breve{\theta}-\mathcal{I}-closed sets, \breve{\theta}-\mathcal{I}-continuous functions and \breve{\theta}-\mathcal{I}-continuous functions and investigate their properties and its characterizations. After that we introduce weakly \breve{\theta}-\mathcal{I}-continuous functions and study the relationship between other types of continuous functions with suitable examples.References
A.Acikgoz, T. Noiri and S. Yuksel, On α-I-continuous and α-I-open functions, Acta Math.Hungar., 105(1-2)(2004), 27-37.
J. Antony Rex Rodrigo, O. Ravi and M. Sangeetha, Mildly-I-locally closed sets and decompositions of ⋆-continuity, International Journal of Advances In Pure and Applied Mathematics, 1(2)(2011), 67-80.
Caldas, M.: Semi-generalized continuous maps in topological spaces, Portugaliae Mathematica., 52 Fasc. 4(1995), 339-407.
R. Devi, K. Balachandran and H. Maki, Semi-generalized closed maps and generalized semi-closed maps, Mem. Fac. Kochi Univ. Ser. A. Math., 14(1993), 41-54.
Devi, R., Balachandran, K. and Maki, H.: On generalized -continuous maps and -generalized continuous maps, Far East J. Math. Sci., Special Volume, Part I (1997), 1-15.
Devi, R., Balachandran, K. and Maki, H.: Semi-generalizedhomeomorphisms and generalized semi-homeomorphisms in topological spaces, Indian J. Pure Appl. Math., 26(1995), 271-284.
Dontchev, J.: On generalizing semi-preopen sets, Mem. Fac. Sci. Kochi Univ.Ser. A. Math., 16(1995), 35-48.
Ganster, M. and Reilly, I. L.: A decomposition of continuity, Acta Math. Hungar., 56 (1990), 299-301.
T. R. Hamlett and D. Jonkovic, Ideals in General Topology, Lecture notes in pure and Appl. Math., 123(1990), 115-125.
D. Jankovic and T. R. Hamlett, New topologies from old via ideals, Amer. Math. Monthly, 97(4) (1990), 295-310.
K.Kuratowski, Topology, Vol. I. New York, Academic Press (1966).
S. Jafari and N. Rajesh, Generalized closed sets with respect to an ideal, European J. Pure Appl. Math., 4(2) (2011), 147-151.
N. Levine, Generalized closed sets in topology, Rend. Circ Mat. Palermo (2), 19(1970), 89-96.
Levine, N.: A decomposition of continuity in topological spaces, Amer. Math. Monthly 68 (1961), 44-46.
Levine, N.: Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70(1963), 36-41.15(1994), 51-63.
Mashhour, A. S., Hasanein, I. A. and El-Deeb, S. N.: -continuous and -open mappings, Acta Math. Hungar., 41 (1983), 213-218.
O. Njastad, On some classes of nearly open sets, Pacific J. Math., 15 (1965), 961-970.
Ravi, O., Ganesan, S. and Chandrasekar, S.: On weakly g-closed sets in topological spaces, Italian Journal of Pure and Applied Mathematics (To appear).
Rajamani, M. and Viswanathan, K.: On gs-continuous maps in topological spaces, Acta Ciencia Indica, XXXM (1)(2005), 293-303.
V. Renukadevi, Note on IR-closed and AIR-sets, Acta Math. Hungar., 122(4)(2009), 329-338.
Stone, M. H.: Applications of the theory of Boolean rings to general topology, Trans Amer. Math. Soc., 41 (1937), 374-381.
Sundaram, P., Maki, H. and Balachandran, K.: Semi-generalized continuous maps and semi-T1/2-spaces, Bull. Fukuoka Univ. Ed. III, 40(1991), 33-40.
Sundaram, P.: Study on generalizations of continuous maps in topological spaces, Ph.D Thesis, Bharathiar University, Coimbatore, 1991.
Sundaram, P. and Nagaveni, N.: On weakly generalized continuous maps, weakly generalized closed maps and weakly generalized irresolute maps in topological spaces, Far East J. Math. Sci., 6(6) (1998), 903-912.
P. Sundaram and M. Rajamani, Some decompositions of regular generalized continuous maps in topological spaces, Far East J. Math. Sci., special volume, Part II, (2000), 179-188.
Tong, J., On decomposition of continuity in topological spaces, Acta Math. Hungar., 54(1-2) (1989), 51-55.
Tong, J.: A decomposition of continuity, Acta Math Hungar., 48(1-2) (1986), 11-15.
Veera Kumar, M. K. R. S.: Between semi-closed sets and semi pre-closed sets, Rend Istit Mat. Univ. Trieste, Vol XXXII, (2000), 25-41.
M. K. R. S. Veerakumar, On -closed sets in topological spaces, Bull. Allah. Math. Soc.,18(2003), 99-112.
K. Viswanathan and J. Jayasutha, Some decompositions of continuity in ideal topological spaces, Eur. J. Math. Sci., 1(1)(2012), 131-141.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.